# SDR 98ZZZX4281

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 69443883
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION NOTED ON RT MLG WALKING BEAM ACTUATOR BEAM SUPPORT LINK SHAFT.
